MathSciNet Relay Station
MathSciNet bibliographic data
MR270193 47.30
Putnam, C. R. An inequality for the area of hyponormal spectra. Math. Z. 116 1970 323–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement